MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number E2012-10
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The reported problem was confirmed.There is a slice at the distal tip of the shunt at the common carotid side.The cut in the lumen went through to the inflation lumen which caused fluid to leak out.During manufacturing the devices are leak tested.It is likely that the device was damaged during clamping or handling of the device during use.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
 
Event or Problem Description
It was reported that the balloon of the shunt would not inflate.It was not used on the patient.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key17653204
Report Number1220948-2023-00139
Device Sequence Number6285783
Product Code MJN
UDI-Device Identifier00840663101283
UDI-Public(01)00840663101283
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE2012-10
Device Lot NumberXPF1037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown